# SDR COEA2023061508919

- Difficulty date: June 2, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671400254
- Part serial: NA
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 100048  HEAVY CHECK  COE/MAJOR REPAIR: FUSELAGE REAR SKIN DENTED BETWEEN FRAMES 32-33 AND STRINGERS 20R-21R. CORRECTIVE ACTION: REPAIR PER ATR42 SRM 530000-300-803-A01.
